Alert archive / Ohio / Low Water Advisories in 2012
Low Water Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this low water advisory at Jan 12, 2012, 9:45 PM EST. It took effect at Jan 13, 2012, 12:00 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2012, 9:45 PM EST (02:45 UTC)
- In effect from
- Jan 13, 2012, 12:00 AM EST
- Expired
- Jan 13, 2012, 11:20 PM EST
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
886 WHUS71 KCLE 130245 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 945 PM EST THU JAN 12 2012 LEZ142>144-162>164-131045- /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ /O.NEW.KCLE.LO.Y.0002.120113T0500Z-120113T2300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 945 PM EST THU JAN 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AND POSSIBLY TO 40 KNOT GALES FRIDAY MORNING. THE WINDS WILL SHIFT TO THE WEST ON FRIDAY AND THEN BEGIN TO DIMINISH FRIDAY NIGHT. * WAVES: WAVES WILL BUILD TO 11 TO 15 FEET TOWARD MORNING AND CONTINUE THROUGH FRIDAY. A LOW WATER ADVISORY WILL LIKELY BE NEEDED ACROSS THE WESTERN BASIN OF LAKE ERIE OVERNIGHT AND FRIDAY MORNING. * LOW WATER:SOUTHWEST GALES ON LAKE ERIE WILL TAKE WATER LEVELS BELOW THE LEVEL FOR SAFE NAVIGATION ON THE WESTERN BASIN. AT 940PM THE WATER LEVEL WAS 20 INCHES ABOVE LOW WATER DATUM BUT JUST 11 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE LEVEL WILL CONTINUE TO DROP QUICKLY OVERNIGHT AND WILL DROP BELOW THE CRITICAL MARK BY 1AM FRIDAY. THE WATER LEVEL WILL RISE ABOVE THE CRITICAL MARK LATE FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-131045- /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 945 PM EST THU JAN 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AND POSSIBLY TO 40 KNOT GALES FRIDAY MORNING. THE WINDS WILL SHIFT TO THE WEST ON FRIDAY AND THEN BEGIN TO DIMINISH FRIDAY NIGHT. * WAVES: WAVES WILL BUILD TO 11 TO 15 FEET TOWARD MORNING AND CONTINUE THROUGH FRIDAY. A LOW WATER ADVISORY WILL LIKELY BE NEEDED ACROSS THE WESTERN BASIN OF LAKE ERIE OVERNIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
154 WHUS71 KCLE 130850 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 AM EST FRI JAN 13 2012 LEZ142>144-162>164-131700- /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ /O.CON.KCLE.LO.Y.0002.000000T0000Z-120113T2300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 350 AM EST FRI JAN 13 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: SOUTHWEST WINDS TO 35 KNOT GALES WILL CONTINUE TODAY AND THIS EVENING. THE WINDS WILL SHIFT TO THE WEST TODAY AND THEN BEGIN TO DIMINISH THIS EVENING. * WAVES: WAVES WILL BE 5 TO 8 FEET TODAY BUILDING TO 7 TO 10 FEET THIS EVENING. * LOW WATER:SOUTHWEST GALES ON LAKE ERIE WILL CONTINUE TO FORCE WATER LEVELS TO REMAIN BELOW THE CRITICAL MARK. AT 340 AM EST...THE WATER LEVEL WAS -1...WHICH IS 10 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO REMAIN NEARLY STEADY BELOW THE CRITICAL MARK THROUGH THE MORNING HOURS AND THEN BEGIN TO RISE LATE THIS MORNING. THE WATER LEVEL WILL RISE ABOVE THE CRITICAL MARK LATE FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-131700- /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 350 AM EST FRI JAN 13 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: SOUTHWEST WINDS TO 40 KNOT GALES WILL CONTINUE TODAY AND THIS EVENING. THE WINDS WILL SHIFT TO THE WEST TODAY AND THEN BEGIN TO DIMINISH THIS EVENING. * WAVES: WAVES OF 11 TO 15 FEET WILL CONTINUE TODAY AND THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
255 WHUS71 KCLE 131457 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 AM EST FRI JAN 13 2012 LEZ142>144-162>164-132300- /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ /O.CON.KCLE.LO.Y.0002.000000T0000Z-120113T2300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 957 AM EST FRI JAN 13 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: SOUTHWEST GALES TO 35 KNOTS WILL SHIFT TO THE WEST TODAY AND CONTINUE INTO THIS EVENING. THE WINDS WILL BEGIN TO DIMINISH THIS EVENING. * WAVES: WAVES WILL BE 5 TO 9 FEET UNTIL THE WINDS BEGIN TO SUBSIDE. * LOW WATER: SOUTHWEST GALES ON LAKE ERIE WILL CONTINUE TO FORCE WATER LEVELS TO REMAIN BELOW THE CRITICAL MARK. AT 945 AM EST... THE WATER LEVEL WAS 2 INCHES BELOW CHART DATUM...WHICH IS 11 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO REMAIN NEARLY STEADY BELOW THE CRITICAL MARK THROUGH MUCH OF TODAY. THE WATER LEVEL WILL LIKELY RISE ABOVE THE CRITICAL MARK EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-132300- /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 957 AM EST FRI JAN 13 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: SOUTHWEST GALES TO 40 KNOTS WILL SHIFT TO THE WEST TODAY. THE WINDS WILL BEGIN TO DIMINISH THIS EVENING. * WAVES: WAVES OF 11 TO 15 FEET WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
245 WHUS71 KCLE 132039 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EST FRI JAN 13 2012 LEZ142>144-162>164-140500- /O.EXT.KCLE.LO.Y.0002.000000T0000Z-120114T0200Z/ /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 339 PM EST FRI JAN 13 2012 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: WEST GALES TO 35 KNOTS WILL BEGIN TO DIMINISH THIS EVENING. * WAVES: WAVES WILL BE 5 TO 9 FEET UNTIL THE WINDS BEGIN TO SUBSIDE. * LOW WATER: WEST GALES ON LAKE ERIE WILL CONTINUE TO FORCE WATER LEVELS TO REMAIN BELOW THE CRITICAL MARK. AT 330 PM EST...THE WATER LEVEL WAS 8 INCHES ABOVE CHART DATUM...WHICH IS 1 INCH BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO CONTINUE TO REMAIN BELOW THE CRITICAL MARK THROUGH EARLY THIS EVENING WHEN IT WILL THEN RETURN TO BEING ABOVE THE CRITICAL MARK. WATER LEVEL FLUCTUATIONS ARE EXPECTED TO CONTINUE AFTER 9 PM...BUT BE ABOVE THE CRITICAL MARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-140500- /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 339 PM EST FRI JAN 13 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: WEST GALES TO 35 KNOTS WILL BEGIN TO DIMINISH THIS EVENING. * WAVES: WAVES OF 11 TO 14 FEET WILL CONTINUE UNTIL THE WINDS BEGIN TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
491 WHUS71 KCLE 140131 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 831 PM EST FRI JAN 13 2012 LEZ142>144-162>164-140600- /O.EXT.KCLE.LO.Y.0002.000000T0000Z-120114T0600Z/ /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 831 PM EST FRI JAN 13 2012 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: WEST GALES TO 35 KNOTS WILL CONTINUE THROUGH THE EVENING HOURS. * WAVES: WAVES WILL BE 5 TO 9 FEET UNTIL THE WINDS BEGIN TO SUBSIDE. * LOW WATER: WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE REMAIN BELOW THE CRITICAL MARK. AT 800 PM EST...THE WATER LEVEL WAS 8 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS WILL REMAIN BELOW THE CRITICAL MARK FOR THE REST OF THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD REMAIN IN PORT. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-140600- /O.CON.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 831 PM EST FRI JAN 13 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: WEST GALES TO 35 KNOTS WILL CONTINUE THROUGH THE EVENING HOURS. * WAVES: WAVES OF 11 TO 14 FEET WILL CONTINUE UNTIL THE WINDS BEGIN TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD REMAIN IN PORT. && $$
968 WHUS71 KCLE 140420 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1120 PM EST FRI JAN 13 2012 LEZ142>144-162>164-140530- /O.CAN.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ /O.CAN.KCLE.LO.Y.0002.000000T0000Z-120114T0600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1120 PM EST FRI JAN 13 2012 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WINDS ON LAKE ERIE HAVE DIMINISHED TO 15 TO 20 KNOTS. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 15 KNOTS BY MID MORNING SATURDAY. THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE HAS RISEN TO 5 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS ARE EXPECTED TO CONTINUE TO RISE THROUGH THE OVERNIGHT HOURS. $$ LEZ061-145>149-165>169-140530- /O.CAN.KCLE.GL.W.0001.000000T0000Z-120114T0600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1120 PM EST FRI JAN 13 2012 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS ON LAKE ERIE HAVE DIMINISHED TO 30 KNOTS. WINDS ARE EXPECTED TO CONTINUE TO DIMINISH TO 10 TO 20 KNOTS TOWARD DAYBREAK AND TO 10 TO 15 KNOTS BY MID MORNING SATURDAY. $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Jan 12, 9:28 PM EST, 17 minutes earlier.
Area forecast discussion, Jan 12, 9:28 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
928 PM EST THU JAN 12 2012
.SYNOPSIS...
AN ARCTIC FRONT WILL PUSH ACROSS THE AREA TONIGHT. IN ADDITION AN
UPPER LEVEL LOW WILL SWING ACROSS THE EASTERN GREAT LAKES TONIGHT.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
COLD AIR ARRIVING AS EXPECTED BUT TEMP FALLS QUICKER THAN EXPECTED
SO HAVE ADJUSTED REST OF TONIGHT TO LOWER TEMPS MOST PLACES. PIECE
OF ENERGY WILL CONTINUE TO MOVE NE ACROSS EASTERN HALF OF AREA SO
WILL LEAVE ACCUMULATION OF 1 TO 2 INCHES OVERNIGHT THERE AND LOWER
ACCUMULATION IN THE WEST SOME MORE AS NOW EXPECTING AN INCH OR LESS
DUE TO LACK OF FORCING.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
TOMORROW WILL BE UGLY AS WIND GUSTS OF 35-40 MPH (AND HIGHER
ALONG THE LAKESHORE) WILL BE COMMON. EXPECT ANOTHER SEVERAL INCHES
OF SNOW TOMORROW BEFORE THE SNOW TAPERS OFF DURING THE AFTERNOON.
THEN THE LAKE EFFECT SNOW WILL BEGIN AS 850 TEMP DIP TO MINUS
14C. A WESTERLY FLOW IS EXPECTED OVER THE LAKE SO LAKE EFFECT SNOW
SHOULD BE CONFINED TO SNOW BELT. EXPECT LAKE EFFECT TO TAPER OFF
SAT A MID LEVELS DRY OUT SO HAVE CHOPPED WARNING TO END AT 4 PM
SAT WHICH NOW MATCHES UP WITH BUFFALO'S HEADLINES. JUST DON'T SEE
MUCH SNOW SAT NIGHT INTO SUN MORNING AS WEAK RIDGING OCCURS AND
850 MB TEMPS WARM SOME.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
SOUTHERLY WINDS WILL BE ON THE INCREASE ON MONDAY AS LOW PRESSURE
APPROACHES THE AREA FROM THE SOUTHERN PLAINS. EXPECT TO SEE RAIN
SPREAD ACROSS THE AREA BY MONDAY NIGHT. THERE MAY BE SOME SNOW AS
THE PRECIPITATION BEGINS. RAIN WILL CHANGE BACK TO SNOW LATE TUESDAY
WITH SOME LAKE EFFECT SNOW POSSIBLE INTO WEDNESDAY. HIGH PRESSURE
WILL BRIEFLY DRY THINGS OUT WEDNESDAY NIGHT INTO EARLY THURSDAY. THE
NEXT STORM SYSTEM WILL MOVE NORTH OF LAKE ERIE ON THURSDAY.
AFTER ABOVE AVERAGE HIGHS ON MONDAY AND TUESDAY INTO WILL COOL OFF
TO THE MIDDLE 20S TO MID 30S FOR WEDNESDAY AND THURSDAY.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
COLD FRONT MOVING EAST ACROSS THE AREA THIS EVENING WILL CHANGE
RAIN TO SNOW. SNOW LINE IS ALREADY TO KTOL AND KFDY. EXPECT SNOW
INTO KCLE AROUND 02Z-03Z AND ERIE BY 04Z-06Z. DRY SLOT ACTUALLY
MOVING INTO THE AREA FROM THE SOUTHWEST SO DIDN'T HIT SNOW TOO
HARD THROUGH THE EVENING AND EARLY HOURS OF THE OVERNIGHT BUT AFTER
09Z OR SO MOISTURE AND LIFT INCREASE SO DROPPED CONDITIONS AROUND
THAT TIME IN SNOW. DRIER AIR MOVES INTO THE AREA FROM THE NW
TOWARDS EVENING ALTHOUGH EXPECT SNOW TO PERSIST ACROSS THE SNOW
BELT. WINDS INCREASE OVERNIGHT TO 15 TO 20 KNOTS SUSTAINED GUSTING
INTO THE MID 20 KNOT RANGE. PEAK GUSTS POSSIBLE INTO THE MID 30
KNOT RANGE MAINLY AFTER 12Z.
.OUTLOOK...NON-VFR CONDITIONS CONTINUING THROUGH FRIDAY EVENING
AND THE OVERNIGHT. NON VFR LIKELY SATURDAY NORTHEAST OHIO AND
NWRN PA. NON VFR POSSIBLE AGAIN AREA WIDE SATURDAY NIGHT AND
SUNDAY.
&&
.MARINE...
CONDITIONS TO DETERIORATE RAPIDLY ON THE LAKE TONIGHT. CONCERNED
THAT GALE FORCE WINDS MAY GET TO WESTERN BASIN THIS EVENING AND HAVE
STARTED THE GALE WARNING SOONER. LOW PRESSURE WILL SIT NEARLY
STATIONARY ACROSS FAR SOUTHERN ONTARIO CANADA AND DEEPEN TONIGHT.
COLD AIR WILL WRAP AROUND THIS LOW AND REACH LAKE ERIE TONIGHT. THE
LOW WILL PULL AWAY TO THE EAST FRIDAY. GRADIENT REALLY TIGHTENS AND
WILL HAVE A PERIOD OF SOUTHWEST GALES TONIGHT WITH MORE WESTERLY
GALES FRIDAY. LOW WATER ACROSS THE WESTERN BASIN OF LAKE ERIE WILL
BECOME A CONCERN AS WELL. WILL LIKELY NEED LOW WATER ADVISORY. WINDS
WILL START TO COME DOWN FRIDAY NIGHT AND BE UNDER 25 KNOTS SATURDAY.
AFTER THE LOW CENTER SHIFTS EAST...A TROUGH WILL HANG BACK ACROSS
THE EASTERN LAKES SATURDAY. HIGH PRESSURE BUILDS ACROSS LAKE ERIE
SUNDAY. EARLY NEXT WEEK WILL FEATURE SOUTHERLY FLOW WITH A FRONTAL
BOUNDARY FOR TUESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 4 PM EST
SATURDAY FOR OHZ011>014-089.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM EST
FRIDAY FOR OHZ010-020>023-029>033-038-047.
WINTER WEATHER ADVISORY UNTIL 3 PM EST FRIDAY FOR OHZ003-
006>009-017>019-027-028-036-037.
PA...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 4 PM EST
SATURDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 1 AM EST SATURDAY FOR LEZ061-142>149-
162>169.
&&
SYNOPSIS...DJB
NEAR TERM...ADAMS/DJB
SHORT TERM...ADAMS/DJB
LONG TERM...MULLEN
AVIATION...TK
MARINE...OUDEMANHazardous weather outlook, Jan 12, 6:03 PM EST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 603 PM EST THU JAN 12 2012 OHZ011>014-089-PAZ001>003-132315- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 603 PM EST THU JAN 12 2012 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010-020>023-029>033-038-047-132315- LORAIN-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-HOLMES-KNOX- 603 PM EST THU JAN 12 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027-028-036-037-132315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION-MORROW- 603 PM EST THU JAN 12 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-132315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 603 PM EST THU JAN 12 2012 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Low Water Advisories in Ohio, 2012Every low water advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.